# SDR 03FDEA02208

- Difficulty date: December 16, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,934 hours, 38,998 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Coupler
- Part number: 25887221
- Part serial: 1161281
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOWER YAW DAMPER RUNAWAY - LT AND RT AFTER TAKEOFF - LYD SWITCH TURNED OFF.  REMOVED AND REPLACED LOWER YAW DAMP COUPLER IAW 727-100 MM CH 22-11-131-4. OPS   CHECKS   NORMAL ON GROUND. A/C OK FOR SERVICE.
